# SDR QXEA0101517

- Difficulty date: September 19, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,316 hours, 43,319 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EXIT SIGN ABOVE THE COCKPIT DOOR IN GALLEY AREA HAS MULTIPLE LAMPS BUNED OUT. REPLACED CURCUIT BOARD IN EMERGENCY EXIT SIGN. OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
